# SDR AALA201902119009

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737823
- Aircraft serial: 31185
- Aircraft time: 16,942 hours, 6,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT,  F/A EMERGENCY FLASHLIGHT FAILED TO TEST.  REPLACED THE BATTERY IN THE FLASHILIGHT IAW AMM 25-64-00. OPS CHECK GOOD.
